# SDR USAA2011020290484

- Difficulty date: January 23, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 56,985 hours, 38,250 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C22908
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - CDFI - MAJOR REPAIR - CRACK IN FUSELAGE FRAME AT BS 500B BETWEEN S20R TO S21R.  REPAIRED FUSELAGE FRAME AT BS 500B BETWEEN S20R TO S21R IAW EA 117098.
